# SDR SIMA20141209006

- Difficulty date: December 9, 2014
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 40,040 hours, 33,918 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 75 FASTENER SKIN AREA CRACKED BELOW STRINGER 2L.  ACCOMPLISHED FRAME 75 BELOW STRINGER 2L SKIN REPAIR IAW ERS-EM-53MR-984.
